# SDR DALA1231383209

- Difficulty date: April 22, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND FWD LWR FUSELAGE SKIN DENTED APPROX 7 O'CLOCK POSITION AT FR 2 REQUIRES RE-EVALUATION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-11 DIAGRAM 103 PARAGRAPH 4C.  ACCOMPLISHED REPAIR AS PER ER/A NR 501388-14 REV.  REV ORIGINAL SECTION 1 PERMANENT REPAIR.
